# SDR ASAA2023101845728

- Difficulty date: October 18, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 37,484 hours, 11,792 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF TC 78273000 ENG 1 ECON FAULT 77-20871 THE TOP LEFT EGT SIGNAL IS OUT OF RANGE (T495S4). GROUNDED - YES. ON DEFERRAL.
